Archivum mathematicum

ISSN 1212-5059 · Volume 54 (2018), No. 3 · Electronic Edition

Zhen-Rong Zhou
Energy gaps for exponential Yang-Mills fields
pp. 127–134: Abstract, GZIP-PS (386 KiB), PDF (399 KiB)

P.M. Kouotchop Wamba and A. MBA
The infinitesimal counterpart of tangent presymplectic groupoids of higher order
pp. 135–151: Abstract, GZIP-PS (457 KiB), PDF (464 KiB)

Si Duc Quang and Dau Hong Quan
Weak normal and quasinormal families of holomorphic curves
pp. 153–163: Abstract, GZIP-PS (403 KiB), PDF (423 KiB)

Nuttawut Bunlue and Suthep Suantai
Best proximity point for proximal Berinde nonexpansive mappings on starshaped sets
pp. 165–176: Abstract, GZIP-PS (360 KiB), PDF (380 KiB)

Gökhan Soydan, László Németh, and László Szalay
On the Diophantine equation $\sum _{j=1}^kjF_j^p=F_n^q$
pp. 177–188: Abstract, GZIP-PS (439 KiB), PDF (452 KiB)